MathSciNet Relay Station
MathSciNet bibliographic data
MR2432579 65M06
Omrani, Khaled; Abidi, Faycal; Achouri, Talha; Khiari, Noomen A new conservative finite difference scheme for the Rosenau equation. Appl. Math. Comput. 201 (2008), no. 1-2, 35–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement